An optimal control problem with nonlocal conditions for the weakly nonlinear hyperbolic equation
Article first published online: 12 APR 2012
Copyright © 2012 John Wiley & Sons, Ltd.
Optimal Control Applications and Methods
Volume 34, Issue 2, pages 216–235, March/April 2013
How to Cite
Guliyev, H.F. and Tagiyev, H.T. (2013), An optimal control problem with nonlocal conditions for the weakly nonlinear hyperbolic equation. Optim. Control Appl. Meth., 34: 216–235. doi: 10.1002/oca.2018
- Issue published online: 14 MAR 2013
- Article first published online: 12 APR 2012
- Manuscript Accepted: 18 DEC 2011
- Manuscript Revised: 27 SEP 2011
- Manuscript Received: 21 JUN 2010
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!